Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Equivariant Littlewood-Richardson skew tableaux


Author: Victor Kreiman
Journal: Trans. Amer. Math. Soc. 362 (2010), 2589-2617
MSC (2000): Primary 14M15, 05E10
Published electronically: December 18, 2009
MathSciNet review: 2584612
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a positive equivariant Littlewood-Richardson rule also discovered independently by Molev. Our proof generalizes a proof by Stembridge of the classical Littlewood-Richardson rule. We describe a weight-preserving bijection between our indexing tableaux and trapezoid puzzles which restricts to a bijection between positive indexing tableaux and Knutson-Tao puzzles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14M15, 05E10

Retrieve articles in all journals with MSC (2000): 14M15, 05E10


Additional Information

Victor Kreiman
Affiliation: Department of Mathematics, University of Georgia, Athens, Georgia 30602
Email: vkreiman@math.uga.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04862-4
PII: S 0002-9947(09)04862-4
Received by editor(s): July 25, 2007
Received by editor(s) in revised form: May 9, 2008, and June 24, 2008
Published electronically: December 18, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.